# SDR FDEA202301010199

- Difficulty date: January 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757*
- Aircraft serial: 26266
- Aircraft time: 67,891 hours, 26,886 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION ON AFT CARGO INNER SKIN SPLICE STRAP AT STA 1400 ADJACENT TO   STRG 27L ACCOMPLISHED REPAIR IAW FEDEX EA F-5310-T0372415 P1  TITLED: FUSELAGE-MAINFRAME- STA 1400 BUTT SPLICE  STRAP CORROSION REPAIR BETWEEN S-27L AND S-30      MAJOR REPAIR
